Exhausted 24/7 while on cycle...help
- 11-26-2010, 12:19 AM
IRRC, its been shown the testosterone and t3 levels are correlated to a degree. Above human range levels of testosterone are shown to cause a significant drop in t3, which is why alot of people recommend the introduction of T3 during a long/hefty cycle of steroids. Its similar to the affect of DNP, where DNP will work for a few days and then cause a drop in body temperature after the first week because of its lowering affect on T3 production.
- 11-26-2010, 07:11 AM
There is a correlation to a degree between testosterone and thyroid hormones (which is why you should always have a thyroid panel done), but if you're thyroid panel has shown to be therapeutic prior to a cycle, I highly doubt you're going to experience any significant issue that would require outside intervention. Many people that have developed hypogonadal issues also have pre-existing hypothyroid manifestations; which is what my point was.
On another note: messing around with thryoid hormones is a good way to end up dead as well. Too many guys play doctor and have no idea (or are ignorant to) what the potential hazzardous outcomes can be in the end.
- 11-26-2010, 07:29 AM
I can go on all day with hypotheticals here, but the fact remains the same......it's probably a compounded issue. The real problem lies when a user tries to mitigate every single aspect of their cycle or potential side effects.
11-26-2010, 07:56 AM
For preservation of testicular sensitivity, use 250iu every 4th day starting 14 days after your first AAS dose. At the end of the cycle, drop the hCG two weeks before the AAS clear the system. For example, you would drop hCG about the same time as your last Testosterone Enanthate shot. Or, if you are ending the cycle with orals, you would drop the hCG about 10 days before your last oral dose. This will allow for a sudden and even clearance in hormone levels. This will initiate a strong LH and FSH surge from the pituitary, to begin stimulating your testes to produce testosterone. Remember, recovery doesn't begin until you are off hCG since your body will not release its own LH until the hCG has cleared the system.
Utilizing hCG during a steroid cycle will significantly prevent testicular degeneration. This helps create a seamless transition from “on cycle” to “off cycle” thus avoiding the post cycle crash.
11-27-2010, 10:30 AM
High hematocrit, high BP, or estrogen can cause this. On that much test, 20mg or aromasin eod should be totally fine... but I bet your BP + hematocrit is super high. Get your E2 + BP + hematocrit tested. Also check liver values. If your liver has taken a hit, you will feel pretty lethargic till you get it back under control. Milk thistle alone isn't enough for any oral imho.
11-27-2010, 09:08 PM
11-27-2010, 09:56 PM
11-27-2010, 10:01 PM
11-27-2010, 11:14 PM
11-28-2010, 02:18 AM
HCG, good call
If all HCG did was crank up LH post cycle it would not make sense here, but studies show its mechanism of action is much more complex than that and may even bring thyroid etc. back to baseline. Good call on HCG.
11-29-2010, 01:59 PM
12-01-2010, 02:04 AM
12-05-2010, 10:53 AM
I may have figured out what the problem is. I've been tested for Mono and several other things, all negative. While growing up I was diagnosed with Kleine-Levin syndrome; which is a really rare sleeping disorder. It went away like it was suppose to; but I believe it is back. Not as bad as when I was younger, but still is greatly affecting me. I am contacting Stafford University this week because they have an ongoing study on the syndrome and hope I can get some info and possibly some help. At this time there is no treatment or cure for the problem and it's something you just have to wait out. Could take months, or several years for it to disappear again. When I was younger it was several years, so hopefully this time since it's not as bad I can get rid of it quickly. Since the cycle is unrelated to this issue I am going to continue on with it and workout as much as possible. Thanks to all who have replied and have tried to help me figure out what the problem was.
12-13-2010, 01:36 AM
Glad you got to the root of the problem.
What about uppers?
Do those help at all?
12-14-2010, 09:31 AM
12-18-2010, 12:20 PM
12-24-2010, 06:45 PM
There is most likely a very simple explanation for all this.....
LOW CORTISOL... Even on TRT you can have too high Androgens that will suppress you Cortisol.. Also, since your testes are no longer producing Pregnenolone which is responsible for your T production, it also means your Pregnenolone is not downstreaming to cortisol..
All the stress is now placed on the Adrenals to manufacture cortisol.. If you are overtraining or missing sleep. Even on a heavy cycle, you will tax your adrenals and have too low Cort, which will result in no energy.
12-24-2010, 08:36 PM
12-27-2010, 05:43 PM
Just thinking outside the box...Do you have sleep apnea? If so, it will worsen while you are on cycle. I ended up getting on a CPAP to treat my apnea. Made all the diff. in my case.
Similar Forum Threads
- By RVAPump in forum Old School Hormone UseReplies: 6Last Post: 07-03-2011, 04:06 AM
- By djbombsquad in forum Exercise ScienceReplies: 25Last Post: 11-14-2010, 03:19 AM
- By njlprec in forum SupplementsReplies: 6Last Post: 01-07-2010, 10:40 AM
- By KIRK24 in forum Cycle InfoReplies: 8Last Post: 04-08-2008, 05:09 PM
- By CEDeoudes59 in forum AnabolicsReplies: 31Last Post: 09-13-2005, 02:29 AM